Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

4 year old with reddish blotch under the eye. Using hydrocortisone cream. Patches spreading to cheeks. What could this be?

Little boy 4 yrs. Blonde and fair skinned. Had bad baby acne since birth which was treat with constant antibiotics. Better note and off the medicine for nearly a year. About a month ago a red blotch under his eye, looked like dry skin but it is worsening even with cream. Dr thinks it s a bacterial infection gave him antibiotics and hydrocortisone cream. It s getting worse and patches on his other cheek have started to come up. Not sore or itchy, not psoriasis or eczema .
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
consult dermatologist. Dont use cortisone cream on face in children
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor